# SDR DXTA2011080504687

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N203QS
- Make and model: Amd FALCON2000
- Aircraft serial: 198
- Aircraft time: 6,985 hours, 4,234 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: GLS1019
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND GRINDING IN THE NOSEGEAR/COCKPIT FLOOR AREA.  STARTED AROUND 200 KIAS AND INCREASED WITH SPEED.  UPON SLOWING AND LOWERING THE NOSE, VIBRATION CEASED BELOW 200 KIAS.  TROUBLESHOT AND FOUND THE UPPER NOSE GEAR FOLLOW UP DOOR WITH EXCESSIVE PLAY LATERALLY AND FORE AND AFT.  REMOVED THE UPPER NOSE GEAR FOLLOW UP DOOR, PN FGFB291400A1, SN FRE001/177.  INSPECTED DOOR AND FOUND BRGS AND PINS WORN.  REPLACED BOTH UPPER BEARINGS, PINS, WASHERS, AND NUTS, PN F42NE054.  REF MM 52-80-10. REINSTALLED THE UPPER NOSE GEAR FOLLOW UP DOOR, PN FGFB291400A1, SN FRE001/177. COMPLIED WITH GEAR SWINGS THROUGH A FULL RETRACT AND EXTEND CYCLE WITH NO DEFECTS NOTED.  PERFORMED A CLEARANCE CHECK AND GAP CHECK WITH ALL CLEARANCES GOOD AT THIS TIME.
